| Model Number |
VENUM14140 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 09/2022).Device pending return.
Event or Problem Description
It was reported that during a stent placement through left popliteal, the device allegedly failed to expand in the distal end.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.The condition of the returned catheter sample confirmed the alleged expansion issue.The silicone brake of the inner catheter which is under the stent was found shifted to distal which indicated that the stent adhered to the brake leading to breakaway and shifting upon removal.The investigation is confirmed for reported issue.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant labeling for this product was conducted.The instruction for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H10: d4 (expiry date: 09/2022).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
Event or Problem Description
It was reported that during a stent placement in the iliofemoral veins through popliteal access, the device allegedly failed to expand from the catheter initially at one spot.The stent finally opened upon twisting the system.There was no reported patient injury.